MathSciNet Relay Station
MathSciNet bibliographic data
MR482100 (58 #2187) 46B99
Uhl, J. J., Jr. A note on the Radon-Nikodym property for Banach spaces. Rev. Roumaine Math. Pures Appl. 17 (1972), 113–115.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement